# SDR DALA2024102410376

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,349 hours, 24,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 4L. CORRECTIVE ACTION: REMOVED OBSTRUCTION AROUND HANDLE KNOCKER REF B757 AMM 52-11. OPS CK GOOD. (0621226)
